Document Detail


Acute myocardial infarction in a young woman on isotretinoin treatment.
MedLine Citation:
PMID:  25481311     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
The use of isotretinoin has been associated with mild changes in the metabolic profile of adolescents. In very rare cases, a possible association with myocardial infarction, stroke and thromboembolic events has been reported. In this report we describe the potential association of isotretinoin with the occurrence of an acute myocardial infarction in a very young girl. OCT provided unique visualization of the culprit lesion.
Authors:
Natalia Lorenzo; Paula Antuña; Lourdes Dominguez; Fernando Rivero; Teresa Bastante; Fernando Alfonso
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-11-25
Journal Detail:
Title:  International journal of cardiology     Volume:  181C     ISSN:  1874-1754     ISO Abbreviation:  Int. J. Cardiol.     Publication Date:  2014 Nov 
Date Detail:
Created Date:  2014-12-7     Completed Date:  -     Revised Date:  2014-12-8    
Medline Journal Info:
Nlm Unique ID:  8200291     Medline TA:  Int J Cardiol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  39-41     Citation Subset:  -    
Copyright Information:
Copyright © 2014 Elsevier Ireland Ltd. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pre-orbital gland opening during aggressive interactions in rusa deer (Rusa timorensis).
Next Document:  National and Sub-national Burden of Breast Cancer in Iran; 1990-2013.